Please use this identifier to cite or link to this item:
Title: A Contribution To The Study Of Markovian Degraded Images - An Extension Of A Theorem By Geman And Geman
Authors: Bustos, Oh
Frery, Ac 
Issue Date: 1992
Publisher: 0101-8205
Journal: Computational and Applied Mathematics 
ISSN: 0101-8205
Source: Matematica Aplicada E Computacional[ISSN 0101-8205],v. 11 (1), p. 17-29
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.